Jump to content

Have something called anisocoria,my left pupil is larger..is this withdrawal?


Recommended Posts

Have had it for little over 4 months ,same time i think as my tinnitus came,have anyone else uneven pupils?
Link to comment
Share on other sites

Hello Tomas, it is very likely that it is caused by benzo withdrawal. The muscles in your eyes are not exempt from withdrawal sadly.  Nothing can ever be said with 100% certainty so it never hurts to check with a doctor to make sure it isn't something else.  If an eye doctor can't find a reason it is most likely the benzos.  There is another thread that was started about uneven pupils.  Perhaps it will ease your mind to check it out.

 

http://www.benzobuddies.org/forum/index.php?topic=30335.0

Link to comment
Share on other sites

Hi, I have uneven pupils also. I have had it since detox, so for 14 months. I had a ct of brain and mri about 3wks before that to ro a pituitary tumor. I didnt have any abnormalites. I know of a couple other people on the forum who have this. It did freak me out, but I dont hardly notice it anymore. If it is really worrying you. you should get it checked out. Colleen
Link to comment
Share on other sites

×
×
  • Create New...